Tysabri update

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

photogirl1358
Regular Member


Date Joined Apr 2006
Total Posts : 299
   Posted 12/12/2007 12:13 AM (GMT -6)   
Hi all,
 
Well it's been 2 weeks since my first infusion and so far so good!
 
I did have some of the expected side effects the first week such as headache, tiredness and some achiness, but that is all gone now.
 
I didn't really notice myself, but my fiance pointed out that I am making more sense!  Now that I am paying attention, it does feel like the fog has lifted somewhat and I am thinking more clearly (my nurse did point out that is a common occurrence).  My parents noticed it on the phone too.  I also have more energy, I'm sure of it.  All of a sudden the house is looking better, I actually filed all of our household papers that haven't been touched in 4 years, in one afternoon! Wow.  The floor got vacuumed somehow and the dishes are done.. did I do that??  I must have! haha.  I'm looking foward to seeing if some of my other crummies improve, I'll let u know!
 
Anyway, just wanted to share the good news so far and, Barb - let us know how your infusion goes tomorrow :)
 
Take care all,
Shar
 
Diagnosed with MS April 2006
 
Started Tysabri Nov. 2007


uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 12/12/2007 7:45 AM (GMT -6)   
I'm so glad that seems to be working well for you! :)
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3539
   Posted 12/12/2007 8:13 AM (GMT -6)   

Hey Shar,

This is all great news!!!  I am really really happy for you.  I hope you continued to improve and I hope you continue to post your results so we can support  you.  You have been through so much lately and I am so glad to see that you are having some success in your life.  You are one of our HW frontiers (along with Barb :)  and we are all here cheering for you. 

Love and prayers,

 


Gretchen
Diagnosed with MS July 2006
Co-moderator MS forum
 
I was strongest when I laughed at my weakness.
Elmer Diktonius
 
 
 


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 12/12/2007 8:11 PM (GMT -6)   
Shar Shar Shar!!!

U and Barb are our resident HealingWell Tysabri pros!!! I"m so glad to hear all is going well for u and that u'r seeing no probs!! WOOHOOO....and there u are feeling so much better and doing things u haven't done in a while...good for u!!! Take care and let us know how u are!


rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*
 
Things that make u go hummmm......
*I wonder how much deeper the ocean would be without sponges.*
*One day without sunshine is like...um..well...night?*

Post Edited (rhondab) : 12/12/2007 8:37:58 PM (GMT-7)


Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 12/12/2007 8:36 PM (GMT -6)   
Hey Shar,
 
    Oh my goodness I'm so happy things are going so well for you!  Keep us with the updates please :-)
 
Co-moderator for Multiple Sclerosis
 
Allow Healing Well to continue to help others, clink link for details

pokey79
Regular Member


Date Joined Aug 2007
Total Posts : 144
   Posted 12/18/2007 6:11 PM (GMT -6)   
GREAT to hear you are doing so good withthe tysabri...Good Luck and I hope all goes well for you..Sounds like it is already!!Good for you..........pokey79
diaganosed 1983
avonex once weekly
steroid infusion every three months for three days
mycoline three times a day
fosamax once a week
bladder meds. daily
calcium/multivitiams
synthyroid
 
 


Buckeye
Regular Member


Date Joined Aug 2006
Total Posts : 68
   Posted 12/20/2007 12:14 PM (GMT -6)   
I am so happy for you. It also great to know that I'm not the only one on the Tysabri train.
For two years I was relapsed, started Tysabri and the MRI after 3 months showed no activity!

Get prepared to hear great news. Its wonderful to know that you are on ethe right track.

msmomof4
New Member


Date Joined Jan 2008
Total Posts : 14
   Posted 1/6/2008 1:43 PM (GMT -6)   
Photo girl,
I
Hello, I was just browsing and read your post, and I see your about do for your next tysabri! I have been on mine for alittle over a year now. And I noticed you mentioned You had the headache,tiresness and achiness from the infusion. I too get the Tiredness and Headache, more like Migrain. And It seems to be the side effect I get with each infusion, So I have learned to pre-medicate Just before each infusion. But Im sure you know, before you try and pre-medicate, make sure its one Your Prescribing Dr. has autherized. For me the only one Is Vicodine. Everytime I forget to bring one, I regret it.
Just curious, how many people at your infusion site are getting Tysabri? Mine is up to 7 people in the last year. But My county now also has another infusion site who is doing it. I am so thankful they have found something for those who dont tolerate the other injections. Best of luck to you, I hope your next infusion goes by smooth!

Take care, Lori
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 2:46 AM (GMT -6)
There are a total of 2,885,087 posts in 316,552 threads.
View Active Threads


Who's Online
This forum has 157662 registered members. Please welcome our newest member, Suddenmenopisthecause.
218 Guest(s), 3 Registered Member(s) are currently online.  Details
ArtAngel, Anxious Esq., straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer